# SDR AALA201710319015

- Difficulty date: September 28, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 49,415 hours, 28,381 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Repair
- Part number: D5757100800100
- Part serial: 1828
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING OUTBOARD TRAILING EDGE FLAP UPPER SURFACE EXISTING REPAIR IS DISBONDED AT RIB 10. REPAIRED OUTBOARD TRAILING EDGE FLAP UPPER SURFACE PER EA 274090.
